# SDR NSVA20070195

- Difficulty date: July 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 22,779 hours, 35,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: H111541
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUT OF AUG AS GEAR WAS BEING RETRACTED INTRANSIT LIGHT STAYED ILLUMINATED.  RECYCLED GEAR INTRANSIT LIGHT, STAYED ILLUMINATED, CONTINUED FLIGHT WITH GEAR DOWN.  AS HANDLE WAS IN UP POSITION INTRANSIT LIGHT STAYED ILLUMINATED.  REPLACED LT MLG UPLIMIT SWITCH AND ADJUSTED IAW BE-1900 MM 32-60-00, OPS CHECK GOOD, PN ON/OFF H11-1541.
